# SDR COMA9760140

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 59466
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A PORTION OF THE FLOOR PATH EMERGENCY LIGHTING IS INOP.  REPLACED LIGHT ASSY HARNESS.
